ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FX-410690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: left side is "misshapen," "recalled," "disfigured with creases and kind of deflated and hard." patient additionally reported headaches, fatigue, joint pain, "dizziness, unbalance, weakness, and breast get so sore it feels like stabbing" which are not device related.
Event or Problem Description
Patient reported left side is "misshapen," "recalled," "disfigured with creases and kind of deflated and hard." patient additionally reported headaches, fatigue, joint pain, "dizziness, unbalance, weakness, [and] breast get so sore it feels like stabbing" which are not device related.Device remains implanted.